# SDR CA020213001

- Difficulty date: February 11, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 27,600 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bracket
- Part number: 7826511
- Condition: Cracked
- Location: Reduction G/B
- Part time: 22,926 hours, 25,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING THE ENGINE ACCESSORIES IN THE SHOP,AFTER AN ENGINE CHANGE, IT WAS DISCOVERED THAT THE PROPELLER DE-ICE BRUSH BLOCK MOUNTING BRACKET WAS CRACKED AROUND BOTH MOUNTING BOLT HOLES. THIS WOULD EVENTUALLY LEAD TO A COMPLETE FAILURE OF THE BRACKET AND THEREFORE PROPELLER DAMAGE AND LOSS OF DE-ICE CAPABILITY. THE BRACKET WAS REPLACED WITH A NEW UNIT.
